# SDR YENA20130619129

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 11,872 hours, 7,205 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0023
- Condition: Failed
- Location: Right
- Part time: 16,292 hours, 10,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND AIR RETURN TO DEPARTURE.  AFTER TAKEOFF CREW RECEIVED A FUEL FEED 2 FAULT AND THEN A ENG 2 FUEL LOW PRESSURE CAS MESSAGE. QRH FOLLOWED.  MESSAGES NOT CLEARED AND EJECTOR PUMP SHOWED OFF.  AC PUMP 2 SHOWED GREEN BUT FUEL LINES WERE WHITE.  IAW FAULT CODE 28201252 FOLLOWED FIM TASK 28-21-00-810-815-A.  OPS CHECKED RT ENG EJECTOR PUMP IAW AMM 28-21-13-710-801-A, CHECKED GOOD WITH NO FAULTS. REPLACED RT ENGINE LOW PRESSURE SWITCH IAW MM 71-00-73-003 AND RAN ENG 2 IAW 71-00-910-801-A FOR APPROX 22 MIN AT VARIOUS POWER SETTINGS WITH NO FAULTS AND NO LEAKS NOTED.
